# SDR 98ZZZX3245

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc IO360L2A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 13B27121
- Condition: Flaking
- Location: Engine
- Part time: 77 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PAINTED INSIDE DIAMETER OF CRANKSHAFT PER AD 98-02-08 AND SB 530, WAS PEELING OFF EXPOSING BARE METAL.  THIS ENGINE WAS TAKEN APART DUE TO A PROPELLER SUDDEN STOPPAGE.
